# SDR 2005FA0000628

- Difficulty date: April 25, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- Aircraft: N8268T
- Make and model: Beech F33A
- Aircraft serial: CE1547
- Engine: Cont IO520*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: SM50D7
- Part serial: DATECODE0348
- Condition: Intermittent
- Location: Mlg
- Part time: 536 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT SELECTED GEARDOWN AND NOTHING HAPPENED, PILOT THEN CYCLED GEAR SELECTOR TWICE THEN GEAR WENT DOWN, AC RETURNED TO BASE.  ON TROUBLESHOOTING, MECHANIC CYCLED GEAR 4 TIMES THEN RELAY FAILED, PROBABLE CAUSE AT THIS TIME UNKNOWN.  INSTALLED NEW AND IMPROVED RELAY IAW DATE CODE.  (K)
